Giovanni Cutolo: papers

UNINA

The list is in reverse chronological order (most recent first) but numbered in the opposite way, for the sake of consistency through time. The same list is also available in bibtex format.

Together with each item, where available, the DOI URL is provided in a link, together with buttons pointing to the reviews on MathSciNet (Mathematical Reviews) and zbMATH (Zentralblatt der Mathematik); you definitely need a subscription to MathSciNet to view the former, while the latter should be accessible for free, in demo mode. More buttons point to the abstract, the paper itself in full text (normally in preprint form) and, sometimes, extra comments regarding the article.

35
G. Cutolo and A. Leone
Permutable subgroups and the Maier-Schmid theorem for nilpotent-by-finite groups
J. Algebra, 546, (2020), pp. 723–733.
doi: 10.1016/j.jalgebra.2019.11.008
MathSciNet Zentralblatt Abstract Full Text
34
A. Arikan, G. Cutolo and D.J.S. Robinson
On groups that are dominated by countably many proper subgroups
J. Algebra, 509, (2018), pp. 445–466.
doi: 10.1016/j.jalgebra.2018.05.018
MathSciNet Zentralblatt Abstract Full Text
33
A. Arikan, G. Cutolo and D.J.S. Robinson
On groups with countably many maximal subgroups
J. Group Theory, 21, (2018), pp. 253–271.
doi: 10.1515/jgth-2017-0035
MathSciNet Zentralblatt Abstract Full Text
32
G. Cutolo and H. Smith
Groups with countably many subgroups
J. Algebra, 448, (2016), pp. 399–417.
doi: 10.1016/j.jalgebra.2015.10.007
MathSciNet Zentralblatt Abstract Full Text
31
G. Cutolo and A. Leone
A note on torsion-free locally cyclic quasinormal subgroups
J. Algebra, 424, (2015), pp. 464–472.
doi: 10.1016/j.jalgebra.2014.09.023
MathSciNet Zentralblatt Abstract Full Text
30
M.R. Celentani, G. Cutolo and A. Leone
Groups with cyclic outer automizers
Algebra Colloq., 21, (2014), pp. 381–398.
doi: 10.1142/S1005386714000339
MathSciNet Zentralblatt Abstract Full Text
29
G. Cutolo and H. Smith
Locally finite p-groups with all subgroups either subnormal or nilpotent-by-Chernikov
Int. J. Group Theory, 1, (2012), pp. 39–45.
doi: 10.22108/ijgt.2012.471
MathSciNet Zentralblatt Abstract Full Text
28
G. Cutolo and H. Smith
Locally finite groups with all subgroups subnormal or nilpotent-by-Chernikov
Centr. Eur. J. Math., 10, (2012), pp. 942–949.
doi: 10.2478/s11533-012-0020-z
MathSciNet Zentralblatt Abstract Full Text
27
G. Cutolo
Groups with finite outer automizers
Comm. Algebra, 40, (2012), pp. 1293–1303.
doi: 10.1080/00927872.2010.550902
MathSciNet Zentralblatt Abstract Full Text
26
G. Cutolo and C. Nicotera
Verbal sets and cyclic coverings
J. Algebra, 324, (2010), pp. 1616–1624.
doi: 10.1016/j.jalgebra.2010.06.025
MathSciNet Zentralblatt Abstract Full Text
25
G. Cutolo, H. Smith and J. Wiegold
On finite p-groups with subgroups of breadth 1
Bull. Aus. Math. Soc., 82, (2010), pp. 84–98.
doi: 10.1017/S0004972710000055
MathSciNet Zentralblatt Comments Abstract Full Text
24
G. Cutolo and H. Smith
A note on polycyclic residually finite-p groups
Glasg. Math. J., 52, (2010), pp. 137–143.
doi: 10.1017/S001708950999022X
MathSciNet Zentralblatt Abstract Full Text
23
G. Cutolo and H. Smith
Residually finite subgroups of some countable McLain groups
Arch. Math. (Basel), 93, (2009), pp. 513–520.
doi: 10.1007/s00013-009-0061-0
MathSciNet Zentralblatt Abstract Full Text
22
M.R. Celentani, G. Cutolo and A. Leone
Groups whose infinite subgroups are centralizers
Comm. Algebra, 37, (2009), pp. 2419–2430.
doi: 10.1080/00927870802304697
MathSciNet Zentralblatt Abstract Full Text
21
G. Cutolo, H. Smith and J. Wiegold
Finiteness conditions on characteristic closures and cores of subgroups
J. Group Theory, 12, (2009), pp. 591–610.
doi: 10.1515/JGT.2008.092
MathSciNet Zentralblatt Abstract Full Text
20
G. Cutolo, H. Smith and J. Wiegold
The nilpotency class of p-groups in which subgroups have few conjugates
J. Algebra, 300, (2006), pp. 160–170.
doi: 10.1016/j.jalgebra.2006.02.004
MathSciNet Zentralblatt Abstract Full Text
19
G. Cutolo
A remark about central automorphisms of groups
Rend. Sem. Mat. Univ. Padova, 115, (2006), pp. 199–203.
MathSciNet Zentralblatt Full Text
18
G. Cutolo
On a question about automorphisms of finite p-groups
J. Group Theory, 9, (2006), pp. 231–250.
doi: 10.1515/JGT.2006.016
MathSciNet Zentralblatt Abstract Full Text
17
G. Cutolo, H. Smith and J. Wiegold
Groups covered by conjugates of proper subgroups
J. Algebra, 293, (2005), pp. 261–268.
doi: 10.1016/j.jalgebra.2005.02.024
MathSciNet Zentralblatt Abstract Full Text
16
G. Cutolo, H. Smith and J. Wiegold
Wreath products of cyclic p-groups as automorphism groups
J. Algebra, 282, (2004), pp. 610–625.
doi: 10.1016/j.jalgebra.2003.08.023
MathSciNet Zentralblatt Comments Abstract Full Text
15
G. Cutolo, H. Smith and J. Wiegold
p-groups of maximal class as automorphism groups
Illinois J. Math., 47, (2003), pp. 141–156.
MathSciNet Zentralblatt Comments Abstract Full Text
14
G. Cutolo and C. Nicotera
Subgroups defining automorphisms in locally nilpotent groups
Forum Math., 15, (2003), pp. 489–506.
doi: 10.1515/form.2003.027
MathSciNet Zentralblatt Comments Abstract Full Text
13
G. Cutolo and C. Nicotera
A note on endomorphisms of hypercentral groups
J. Algebra, 255, (2002), pp. 164–173.
doi: 10.1016/s0021-8693(02)00118-7
MathSciNet Zentralblatt Comments Abstract Full Text
12
G. Cutolo, H. Smith and J. Wiegold
On core-2 groups
J. Algebra, 237, (2001), pp. 813–841.
doi: 10.1006/jabr.2000.8599
MathSciNet Zentralblatt Comments Abstract Full Text
11
G. Cutolo, E.I. Khukhro, J.C. Lennox, S. Rinauro, H. Smith and J. Wiegold
Locally finite groups all of whose subgroups are boundedly finite over their cores
Bull. London Math. Soc., 29, (1997), pp. 563–570.
doi: 10.1112/s0024609397003068
MathSciNet Zentralblatt Comments Abstract Full Text
10
G. Cutolo, E.I. Khukhro, J.C. Lennox, J. Wiegold, S. Rinauro and H. Smith
Finite core-p p-groups
J. Algebra, 188, (1997), pp. 701–719.
doi: 10.1006/jabr.1996.6811
MathSciNet Zentralblatt Comments Abstract Full Text
9
G. Cutolo, J.C. Lennox, S. Rinauro, H. Smith and J. Wiegold
On infinite core-finite groups
Proc. Roy. Irish Acad. Sect. A, 96, (1996), pp. 169–175.
MathSciNet Zentralblatt Comments Abstract Full Text
8
G. Cutolo and L.A. Kurdachenko
Weak chain conditions for non-almost normal subgroups
Groups '93 Galway/St. Andrews, Vol. 1 (Galway, 1993), London Math. Soc. Lecture Note Ser., vol. 211, Cambridge Univ. Press, 1995, pp. 120–130.
doi: 10.1017/cbo9780511629280.012
MathSciNet Zentralblatt Comments Abstract
7
R. Brandl, G. Cutolo and S. Rinauro
Posets of subgroups of groups and distributivity
Boll. Un. Mat. Ital. A (7), 9, (1995), pp. 217–223.
MathSciNet Zentralblatt Abstract
6
G. Cutolo and L.A. Kurdachenko
Groups with a maximality condition for some non-normal subgroups
Geom. Dedicata, 55, (1995), pp. 279–292.
doi: 10.1007/bf01266319
MathSciNet Zentralblatt Comments Abstract
5
G. Cutolo
On a class of generalized T-groups
Ricerche Mat., 42, (1993), pp. 331–351.
MathSciNet Zentralblatt Abstract
4
G. Cutolo
Quasi-power automorphisms of infinite groups
Comm. Algebra, 21, (1993), pp. 1009–1022.
doi: 10.1080/00927879308824604
MathSciNet Zentralblatt Full Text
3
G. Cutolo
A note on central automorphisms of groups
Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 3, (1992), pp. 103–106.
MathSciNet Zentralblatt Comments Abstract Full Text
2
G. Cutolo
On groups satisfying the maximal condition on non-normal subgroups
Riv. Mat. Pura Appl., (1991), pp. 49–59.
MathSciNet Zentralblatt Comments Abstract Full Text
1
G. Cutolo
A normalizer condition on systems of subgroups
Boll. Un. Mat. Ital. A (7), 3, (1989), pp. 215–223.
MathSciNet Zentralblatt Comments Abstract